# SDR SWAA2024122680954

- Difficulty date: December 11, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N8714Q
- Make and model: Boeing 737-8
- Aircraft serial: 36934
- Aircraft time: 17,068 hours, 7,843 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Lock
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 16A RECLINE MECHANISM INOP.<1. SEAT 16A SECURED UPRIGHT OKAY TO CONTINUE PER MEL 25-22-01B SP1B AUTH # 229151 2. R/R SEAT 16A RECLINE HYDROLOCK PER AMM 25-00-00, OPS CHECK GOOD.
